Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trizivir & Viread
Aug 1, 2005

Just started Trizivir & Viread. My stomach obviously can't handle it. I take one trizivir with lunch and trizivir/viread at dinner. I don't eat much in general and can't seem to eat enough to stop the nausea and vomiting. I literally am sick all morning (the feelign, throw up at least once) and then have to take the meds again at lunch. I try pepto tablets and it works a bit. My biggest meal is lunch - is it okay to take the trizivir/viread at lunch and then triziver with dinner? Is it the viread or trizivir that is hard on my stomach. Does it matter if one is taking at night/dinner vs the other? Please advise. Thanks very much.

Response from Dr. Henry

In my experience the AZT portion of the Trizivir is often the hardest on the stomach causing the most nausea. Your dosing suggestion with meals should be OK for a while. Your HIV specialist may be able to offer some anti-nausea suggestions or medications to help see if your body adjusts with some more time. KH



Previous
rash due to allergy?
Next
Totally confused and scared during PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement